# SDR DALA2025061504509

- Difficulty date: June 11, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 94,446 hours, 42,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: 16DEF EEPL HANGING DOWN. REPLACED EEPL HOUSING ASSY REF A320 AMM 33-51. OPS CHEK OK. NO FURTHER DEFECTS AT THIS TIME. (LP: 7490078)
